# SDR ASAA2014052907991

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,429 hours, 8,228 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FAULT 77-20872 TOP LEFT EGT SIGNAL OUT OF RANGE NR 2 ENGINE "ECONOMIC" FAULT.  ACFT GROUNDED.  PERFORMED EGT CLEANING ON NO. 2 ENGINE REF MM 77-21-00-201. INPUT MONITORING SHOWED THESE T49.5 SYS TEMPERATURES BEFORE CLEANING: S1, 94.12, S2, 48.49, S3, 54.01, AND S4.  AFTER CLEANING TEMPS WERE: S1, 51.22, S2, 32.41, S3, 31.44, AND S4, 53.44. AFTER CLEANING VALUES WITHIN TOLERANCE.
